Alert archive / Tennessee / Special Weather Statements in 2021
Special Weather Statement, NWS Morristown, TN
NWS Morristown, TN issued this special weather statement at Mar 28, 2021, 3:12 AM EDT for Morgan County, Scott County, Tennessee. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 28, 2021, 3:12 AM EDT (07:12 UTC)
- Expired
- Mar 28, 2021, 4:00 AM EDT
- In force
- 48 min
- Issued by
- NWS Morristown, TN
Counties Morgan County, TN, Scott County, TN
The radar
The Knoxville radar (KMRX), 109 km from the middle of the area, began a volume at 07:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 7.2 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 200 J/kg
- Mixed-layer CIN
- -290 J/kg
- Mixed-layer LCL
- 839 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 341 m²/s²
- 0-3 km storm-relative helicity
- 458 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.8
The text
As transmitted.
259
WWUS84 KMRX 280712
SPSMRX
Special Weather Statement
National Weather Service Morristown TN
312 AM EDT Sun Mar 28 2021
TNZ012-013-035-280800-
Scott TN-Campbell TN-Morgan TN-
312 AM EDT Sun Mar 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR MORGAN...NORTHWESTERN CAMPBELL
AND SCOTT COUNTIES UNTIL 400 AM EDT...
At 312 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles east of Jamestown to 10 miles east of
Monterey. Movement was east at 50 mph.
Pea size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Oneida, Wartburg, Huntsville, Helenwood, Jellico, Caryville,
Winfield, Sunbright, Rugby and Elk Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 900 AM EDT for
east Tennessee.
LAT...LON 3659 8402 3621 8434 3622 8437 3616 8444
3614 8445 3611 8442 3602 8450 3602 8475
3609 8480 3609 8483 3616 8491 3621 8491
3624 8488 3628 8488 3630 8480 3634 8474
3637 8472 3640 8466 3660 8478
TIME...MOT...LOC 0712Z 264DEG 42KT 3645 8480 3611 8509
$$
SRWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this special weather statement went out at Mar 28, 1:34 AM EDT, 1 hour 38 minutes earlier.
Area forecast discussion, Mar 28, 1:34 AM EDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION...UPDATED
National Weather Service Morristown TN
134 AM EDT Sun Mar 28 2021
.UPDATE...
FOR 06Z AVIATION.
&&
.DISCUSSION...
The late afternoon and evening has been steady and busy. Flooding
remains the biggest threat, however, a few storms have produced
some large hail in some areas. The latest HRRR and RAP are in good
agreement on timing with the next round of strong storms. That
appears to be between 5 AM ET to 11 AM...moving from west to east
fairly rapidly. We expect strong winds, potentially damaging winds
along the edge of the stronger storms. On top of that will be the
additional heavy rainfall contributing to additional flooding.
No major changes to the ongoing forecast were needed.
AC
&&
.AVIATION...
06Z TAF DISCUSSION.
For the next few hours, VFR conditions are expected to continue at
CHA and TYS. TRI is expected to be affected by a cluster of storms
that will skirt just NW of the airport, with VCTS and gusty NW
winds expected. A line of storms is expected to move east across
the area between 10-14Z. This line will bring TS, gusty winds, and
IFR conditions at all TAF sites. Behind the line, winds will shift
to the W and remain gusty for most of the day, with broken VFR
cigs. Clearing skies and lighter winds should arrive around
22-00Z.
DGS
&&
.PREV DISCUSSION...
/ISSUED 348 PM EDT Sat Mar 27 2021/
SHORT TERM (Today through Tomorrow)...
Active weather will continue for the next 18-24 hours. Morning
convection that was mainly elevated brought numerous storms with
large hail and a few strong wind reports. That stuff has now moved
east of the Appalachian Mountains. The next area of concern will be
looking back across most of southern Tennessee. Warm front has
nudged into the southern parts of Tennessee and this could act to
focus the severe threat along and south of the front for another
round of strong to severe thunderstorms this afternoon and evening.
Hard to pinpoint where the front is based on surface obs due to them
also being influenced by the storms out there, but it's likely just
north of Chattanooga and definitely south of Knoxville as of this
writing. The big question for eastern Tennessee will be if
convection gets initiated in southeast Tennessee near the front.
Several CAMs seem to be hinting that the best mid/upper level
forcing will remain across middle and western Tennessee. Combine
this with the fact that the atmosphere in southeast TN got worked
over with the morning convection, and they haven't really broken up
the clouds much today, so think the atmosphere really hasn't had an
opportunity to destabilize today (which is maybe what happened with
the severe event about week ago). So unfortunately confidence on
storms firing across southeast Tennessee is low at this time.
Mesoscale analysis indicates that the atmosphere well south of the
front (more in AL/GA) is primed for some strong storms, but chances
for convective initiation is lower there due to lack of forcing. So
east Tennessee is kind of right on the edge of the better atmosphere
and forcing to see strong to severe storms this afternoon. So can't
let your guard down just yet as any storms moving in from Middle TN
and northern AL could remain or become severe this afternoon if
they're able to maintain.
As we move into tonight expect storms across middle TN to move into
northeast TN and southwest VA. The timing of these storms isn't
great to see severe thunderstorms, especially if they remain north
of the front. But even with elevated storms the threat for hail and
gusty winds will remain. The other threat which will impact the most
people will be the potential for flooding to get re-aggravated again
with any storms overnight. Flash Flood Watch has been expanded
across the entire forecast area and will remain that way into
tomorrow. Even though the rain will most likely be gone by morning
tomorrow the watch is out until the evening just to give people a
heads up since flood waters can take a while to recede.
Overnight the next best chance for severe weather will approach as
the cold front pushes through the area. A line of thunderstorms is
expected along the entire front from Mississippi up in to West
Virginia. Along this line the main threats will be strong straight
line winds (especially in any bowing segments of the line) and flash
flooding under heavy downpours. There is a threat for hail and a
quick spin up tornado along the line, but the chances are much lower
than the wind and flooding threat. I hate to say this, but at this
time the confidence on the timing of that line is still pretty low
because models are in disagreement on the timing. Many of the CAMs
have the line moving into the plateau counties around 08z and
exiting east of the mountains by 14z, but the NAM and some other
models move it into the plateau by 12z and east of the mountains by
18z. Have trended the timing closer to the CAMs with the earlier
time of arrival. So while the confidence on the TIMING of the storms
is low, the confidence on strong storms occurring at some time
overnight is HIGHER.
Also of note is a Wind Advisory will be in effect overnight into
tomorrow morning for the southern Appalachian Mountains as the low
level jet moves over the area. Models indicate a core of up to 60
knots around 850mb will be present. It looks like it will weaken as
it approaches, so while this isn't a slam dunk wind advisory, the
winds will still be gusty in the mountains tonight.
All rain and gusty winds will be east of the mountains by mid day on
Sunday, and skies should begin to finally clear out by Sunday night.
ABM
LONG TERM (Sunday night through Friday)...
Little changes were made to the long term portion of the forecast as
weather quiets down for a while, and have stuck very close to
national guidance. There will be a minor threat for light snow in
the higher elevations early Thursday morning. And temperatures
currently are forecasted to fall at or below freezing for much of
the area Thursday/Friday/Saturday morning (Friday being the
coldest). Due to time constraints have inserted the previous long
term discussion below as it covers much of what this afternoons
forecast calls for in detail.
Drying conditions to begin late Sunday or Sunday night and much
cooler by Monday morning. Lows will drop in the mid to upper 30s.
This will be low enough for some patchy frost across northeast
Tennessee, southwest Virginia and the northern Cumberland Plateau.
Temperatures cooler Monday especially north as high pressure builds
in from the west and northwest. Drying will be short lived as active
pattern resumes Monday night. The surface high will shift quickly to
the northeast and mid Atlantic coast late Monday with a easterly and
southeast flow beginning to develop Monday night. Once again this
will bring moisture north over the old frontal boundary from Sunday
back to the north.
Showers will develop north of the boundary Monday night and Tuesday.
The accompanying cold front moving in from the west and northwest
will bring back showers and probable thunderstorms Wednesday.
Another period of moderate rainfall late Tuesday night and Wednesday
possibly heavy Wednesday evening could bring back some flood
concerns especially for some of the rivers. Wednesday night much
colder behind the front with lingering showers and enough cold air
for some snow showers. Some minor accumulations possible highest
elevation by Thursday morning. It will be cold enough early Thursday
that even some lower elevations snow showers could briefly occur.
Lows will drop down into the lower to mid 30s. Wrap around moisture
and cold air advection will keep clouds across much of the area
Thursday morning with afternoon clearing, so winter like
temperatures expected. Highs Thursday mid to upper 30s higher
elevations and lower elevations from the lower to mid 40s southwest
Virginia to the upper 40s to mid 50s in Tennessee. Friday high
pressure settles overhead with slow warming about 5 degrees warmer
then Thursday. Temperatures Friday will be even colder in the mid
20s northeast to the lower 30s southwest. Some frost is possible
depending on moisture increase as northwest winds will continue
across much of the area overnight. With the growing season already
underway a Frost advisory or Freeze Warning may need to be issued
for Friday over part of the forecast area.
A lead shortwave impulse will bring scattered showers Mon night
through Tues morning, followed by a better chance of both showers
and thunderstorms ahead of a strong cold front as the longwave
trough moves E on Wed. Behind this front Wed night through Fri, an
unseasonably deep mid/upper trough will dig into the eastern CONUS
with temps 10-15 degrees below normal. Any lingering showers could
mix with snow showers in the higher elevations late Wed night into
early Thurs before ending as drier air moves in during the day Thurs.
ABM
&&
.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN 68 40 65 46 67 / 100 0 0 10 20
Knoxville McGhee Tyson Airport, TN 67 37 62 41 71 / 100 0 0 10 30
Oak Ridge, TN 67 36 62 41 70 / 100 0 0 10 30
Tri Cities Airport, TN 66 34 61 38 71 / 100 10 0 10 30
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...Flash Flood Watch through this evening for Cherokee-Clay.
TN...Flash Flood Watch through this evening for Anderson-Bledsoe-
Blount Smoky Mountains-Bradley-Campbell-Claiborne-Cocke
Smoky Mountains-East Polk-Grainger-Hamblen-Hamilton-Hancock-
Hawkins-Jefferson-Johnson-Knox-Loudon-Marion-McMinn-Meigs-
Morgan-North Sevier-Northwest Blount-Northwest Carter-
Northwest Cocke-Northwest Greene-Northwest Monroe-Rhea-
Roane-Scott-Sequatchie-Sevier Smoky Mountains-Southeast
Carter-Southeast Greene-Southeast Monroe-Sullivan-Unicoi-
Union-Washington-West Polk.
Wind Advisory until 2 PM EDT this afternoon for Blount Smoky
Mountains-Cocke Smoky Mountains-Johnson-Sevier Smoky
Mountains-Southeast Carter-Southeast Greene-Southeast
Monroe-Unicoi.
VA...Flash Flood Watch through this evening for Lee-Russell-Scott-
Washington-Wise.
&&Hazardous weather outlook, Mar 27, 3:54 PM EDT, 11 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Morristown TN 354 PM EDT Sat Mar 27 2021 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-280800- Cherokee-Clay-Scott-Campbell-Claiborne-Hancock-Hawkins-Sullivan- Johnson-Morgan-Anderson-Union-Grainger-Hamblen-Northwest Cocke- Cocke Smoky Mountains-Northwest Greene-Southeast Greene- Washington-Unicoi-Northwest Carter-Southeast Carter-Roane-Loudon- Knox-Jefferson-Northwest Blount-Blount Smoky Mountains- North Sevier-Sevier Smoky Mountains-Sequatchie-Bledsoe-Rhea-Meigs- McMinn-Northwest Monroe-Southeast Monroe-Marion-Hamilton-Bradley- West Polk-East Polk-Lee-Wise-Russell- 354 PM EDT Sat Mar 27 2021 /254 PM CDT Sat Mar 27 2021/ This Hazardous Weather Outlook is for portions of southwest North Carolina...east Tennessee and southwest Virginia. .DAY ONE...This Afternoon and Tonight Strong to severe thunderstorms are possible today, mainly west of Interstate 75. The primary threat with these storms will be large hail, with damaging wind gusts also possible. An isolated tornado cannot be ruled out in the southern TN Valley this evening. In addition heavy downpours could lead to flash flooding across the area. There will also be the potential for heavy rainfall today, which could cause flooding. .DAYS TWO THROUGH SEVEN...Sunday through Friday A line of showers and thunderstorms is expected to sweep across the entire area on Sunday morning. The primary threat will be damaging winds, but an isolated tornado cannot be ruled out. A threat of flooding will also continue into Sunday. .SPOTTER INFORMATION STATEMENT... Spotter reports may be needed today and Sunday.
In the hours before
Local storm report, Mar 28, 2:35 AM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
235 AM EDT SUN MAR 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 AM HAIL 3 WNW BRISTOL VA 36.63N 82.21W
03/28/2021 E1.00 INCH WASHINGTON VA PUBLIC
&&
DHLocal storm report, Mar 28, 2:45 AM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
245 AM EDT SUN MAR 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 AM FLASH FLOOD 2 NNW KINGSPORT 36.56N 82.58W
03/28/2021 SULLIVAN TN LAW ENFORCEMENT
SEVERAL ROADWAYS ARE FLOODED ACROSS
KINGSPORT.
&&
DHLocal storm report, Mar 28, 3:01 AM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
301 AM EDT SUN MAR 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 AM HAIL 2 ESE BENHAMS 36.66N 82.19W
03/28/2021 E1.00 INCH WASHINGTON VA PUBLIC
&&
DHLocal storm report, Mar 28, 3:03 AM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
303 AM EDT SUN MAR 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 AM HAIL 1 NE ABINGDON 36.72N 81.96W
03/28/2021 E1.00 INCH WASHINGTON VA PUBLIC
&&
DHLocal storm report, Mar 28, 3:04 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
304 AM EDT SUN MAR 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM TSTM WND DMG 1 S GLADE SPRING 36.78N 81.77W
03/28/2021 WASHINGTON VA PUBLIC
SEVERAL TREES DOWN.
&&
DHSpecial weather statement, Mar 28, 3:12 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Morristown TN
312 AM EDT Sun Mar 28 2021
TNZ012-013-035-280800-
Scott TN-Campbell TN-Morgan TN-
312 AM EDT Sun Mar 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR MORGAN...NORTHWESTERN CAMPBELL
AND SCOTT COUNTIES UNTIL 400 AM EDT...
At 312 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles east of Jamestown to 10 miles east of
Monterey. Movement was east at 50 mph.
Pea size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Oneida, Wartburg, Huntsville, Helenwood, Jellico, Caryville,
Winfield, Sunbright, Rugby and Elk Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 900 AM EDT for
east Tennessee.
LAT...LON 3659 8402 3621 8434 3622 8437 3616 8444
3614 8445 3611 8442 3602 8450 3602 8475
3609 8480 3609 8483 3616 8491 3621 8491
3624 8488 3628 8488 3630 8480 3634 8474
3637 8472 3640 8466 3660 8478
TIME...MOT...LOC 0712Z 264DEG 42KT 3645 8480 3611 8509
SRThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 8:05 PM EDT | Severe Thunderstorm Warning | MRX | Campbell, Claiborne, Grainger, Hancock, Union | 40 min |
| Mar 27, 8:09 PM EDT | Flash Flood Warning | MRX | Anderson, Campbell, Claiborne, Morgan, Scott, Union | 3 hr |
| Mar 27, 8:11 PM EDT | Special Weather Statement | MRX | Sequatchie | 49 min |
| Mar 27, 8:12 PM EDT | Special Weather Statement | MRX | Sequatchie | 48 min |
| Mar 27, 8:31 PM EDT | Severe Thunderstorm Warning | MRX | Carter, Johnson, Sullivan | 44 min |
| Mar 27, 8:36 PM EDT | Areal Flood Warning | MRX | Claiborne, Grainger, Hancock, Hawkins, Sullivan, Union | 3 hr |
| Mar 27, 8:43 PM EDT | Severe Thunderstorm Warning | MRX | Claiborne, Grainger, Hamblen, Hancock, Hawkins | 47 min |
| Mar 27, 8:55 PM EDT | Areal Flood Advisory | MRX | Bledsoe, Hamilton, Marion, Rhea, Sequatchie | 3 hr |
| Mar 27, 8:57 PM EDT | Special Weather Statement | MRX | Sullivan | 48 min |
| Mar 27, 9:02 PM EDT | River Flood Warning | MRX | Morgan, Roane | 24 hr |
| Mar 27, 9:10 PM EDT | Special Weather Statement | MRX | Jefferson | 50 min |
| Mar 27, 9:21 PM EDT | Severe Thunderstorm Warning | MRX | Greene, Hamblen, Hawkins, Washington | 39 min |
| Mar 27, 9:22 PM EDT | Special Weather Statement | MRX | Loudon | 38 min |
| Mar 27, 9:25 PM EDT | Special Weather Statement | MRX | Loudon | 50 min |
| Mar 27, 9:42 PM EDT | Special Weather Statement | MRX | Knox | 48 min |
| Mar 27, 9:48 PM EDT | Severe Thunderstorm Warning | MRX | Carter, Greene, Unicoi, Washington | 24 min |
| Mar 27, 9:50 PM EDT | Special Weather Statement | MRX | Johnson | 40 min |
| Mar 27, 10:00 PM EDT | Special Weather Statement | MRX | Greene, Unicoi | 45 min |
| Mar 27, 10:19 PM EDT | Areal Flood Advisory | MRX | Carter, Greene, Hawkins, Sullivan, Washington | 3 hr |
| Mar 27, 10:32 PM EDT | Special Weather Statement | MRX | Anderson, Campbell, Morgan | 43 min |
| Mar 27, 11:13 PM EDT | Flash Flood Warning | MRX | Anderson, Campbell, Claiborne, Morgan, Scott, Union | 3 hr |
| Mar 27, 11:37 PM EDT | Areal Flood Warning | MRX | Claiborne, Grainger, Hancock, Hawkins, Sullivan, Union | 3 hr |
| Mar 28, 12:14 AM EDT | Special Weather Statement | MRX | Claiborne, Grainger, Union | 46 min |
| Mar 28, 12:18 AM EDT | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Claiborne, Grainger, Union | 57 min |
| Mar 28, 12:35 AM EDT | Special Weather Statement | MRX | Campbell, Morgan, Scott | 40 min |
| Mar 28, 12:41 AM EDT | Special Weather Statement | MRX | Grainger, Hamblen | 34 min |
| Mar 28, 12:55 AM EDT | Special Weather Statement | MRX | Hamblen, Hancock, Hawkins | 50 min |
| Mar 28, 1:14 AM EDT | Flash Flood Warning | MRX | Claiborne, Grainger, Greene, Hamblen, Hancock, Hawkins and 2 more | 3 hr |
| Mar 28, 1:18 AM EDT | Special Weather Statement | MRX | Campbell, Claiborne, Union | 42 min |
| Mar 28, 1:39 AM EDT | Special Weather Statement | MRX | Sullivan | 51 min |
| Mar 28, 1:43 AM EDT | Areal Flood Warning | MRX | Carter, Johnson, Sullivan, Washington | 3 hr |
| Mar 28, 1:47 AM EDT | Severe Thunderstorm Warning | MRX | Greene, Hawkins, Sullivan, Washington | 43 min |
| Mar 28, 2:11 AM EDT | Flash Flood Warning | MRX | Anderson, Campbell, Claiborne, Morgan, Scott, Union | 3 hr |
| Mar 28, 2:18 AM EDT | Severe Thunderstorm Warning | MRX | Johnson, Sullivan | 42 min |
| Mar 28, 2:58 AM EDT | Flash Flood Warning | MRX | Carter, Johnson, Sullivan, Washington | 3 hr |
| Mar 28, 4:04 AM EDT | Flash Flood Warning | MRX | Claiborne, Grainger, Greene, Hamblen, Hancock, Hawkins and 2 more | 7 hr |
| Mar 28, 4:09 AM EDT | Special Weather Statement | MRX | Campbell, Morgan, Scott | 51 min |
| Mar 28, 4:16 AM EDT | Flash Flood Warning | MRX | Sullivan | 3 hr |
| Mar 28, 4:27 AM EDT | Special Weather Statement | MRX | Bledsoe | 63 min |
| Mar 28, 4:58 AM EDT | Special Weather Statement | MRX | Anderson, Campbell, Claiborne, Morgan | 47 min |
| Mar 28, 5:03 AM EDT | Special Weather Statement | MRX | Meigs, Rhea, Roane | 42 min |
| Mar 28, 5:07 AM EDT | Flash Flood Warning | MRX | Anderson, Campbell, Claiborne, Morgan, Scott, Union | 5 hr |
| Mar 28, 5:15 AM EDT | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Claiborne, Union | 17 min |
| Mar 28, 5:26 AM EDT | Areal Flood Advisory | MRX | Bledsoe, Rhea, Sequatchie | 71 min |
| Mar 28, 5:38 AM EDT | Special Weather Statement | MRX | Grainger, Hancock, Union | 52 min |
| Mar 28, 5:43 AM EDT | Special Weather Statement | MRX | Anderson, Knox | 47 min |
| Mar 28, 5:43 AM EDT | Severe Thunderstorm Warning | MRX | Marion | 47 min |
| Mar 28, 5:48 AM EDT | Special Weather Statement | MRX | Meigs, Rhea, Roane | 42 min |
| Mar 28, 6:08 AM EDT | Special Weather Statement | MRX | Hawkins | 52 min |
| Mar 28, 6:19 AM EDT | Special Weather Statement | MRX | Hamilton, McMinn | 41 min |
| Mar 28, 6:34 AM EDT | Special Weather Statement | MRX | Grainger, Hamblen, Hancock, Hawkins, Jefferson, Sevier | 41 min |
| Mar 28, 6:36 AM EDT | Flash Flood Warning | MRX | Bledsoe, Marion, Rhea, Sequatchie | 6 hr |
| Mar 28, 6:40 AM EDT | Flash Flood Warning | MRX | Anderson, Knox, Loudon, Morgan, Roane, Union | 5 hr |
| Mar 28, 6:43 AM EDT | Special Weather Statement | MRX | Knox, Loudon, Meigs, Roane | 47 min |
| Mar 28, 6:51 AM EDT | Special Weather Statement | MRX | Bradley, McMinn, Monroe, Polk | 39 min |
| Mar 28, 7:08 AM EDT | Flash Flood Warning | MRX | Sullivan | 6 hr |
| Mar 28, 7:15 AM EDT | Special Weather Statement | MRX | Cocke, Grainger, Greene, Hamblen, Hancock, Hawkins and 2 more | 45 min |
| Mar 28, 7:17 AM EDT | Flash Flood Warning | MRX | Bradley, Hamilton, McMinn, Meigs, Rhea, Sequatchie | 6 hr |
| Mar 28, 7:27 AM EDT | Special Weather Statement | MRX | Blount, Sevier | 33 min |
| Mar 28, 7:27 AM EDT | Special Weather Statement | MRX | Polk | 63 min |
| Mar 28, 7:34 AM EDT | River Flood Warning | MRX | Claiborne, Grainger, Hancock | 51 hr |
| Mar 28, 7:41 AM EDT | River Flood Warning | MRX | Claiborne, Union | 52 hr |
| Mar 28, 7:46 AM EDT | River Flood Warning | MRX | Hawkins, Sullivan | 35 hr |
| Mar 28, 7:49 AM EDT | Flash Flood Warning | MRX | Grainger, Hamblen, Jefferson, Knox, Sevier | 5 hr |
| Mar 28, 7:52 AM EDT | Flash Flood Warning | MRX | Bradley, Hamilton, Polk | 5 hr |
| Mar 28, 8:00 AM EDT | Special Weather Statement | MRX | Carter, Cocke, Greene, Hawkins, Sullivan, Unicoi and 1 more | 45 min |
| Mar 28, 8:03 AM EDT | Flash Flood Warning | MRX | Blount, Knox, Loudon, McMinn, Monroe, Polk and 1 more | 4 hr |
| Mar 28, 8:21 AM EDT | Special Weather Statement | MRX | Sevier | 24 min |
| Mar 28, 8:26 AM EDT | Flash Flood Warning | MRX | Blount, Cocke, Sevier | 5 hr |
| Mar 28, 8:43 AM EDT | Flash Flood Warning | MRX | Greene, Hawkins, Unicoi, Washington | 4 hr |
| Mar 28, 8:45 AM EDT | Flash Flood Warning | MRX | Carter, Johnson | 4 hr |
| Mar 28, 9:05 AM EDT | River Flood Warning | MRX | Hancock | 23 hr |
| Mar 28, 9:32 AM EDT | River Flood Warning | MRX | Cocke | 20 hr |
| Mar 28, 10:08 AM EDT | Areal Flood Warning | MRX | Anderson, Campbell, Claiborne, Morgan, Scott, Union | 21 hr |
| Mar 28, 11:07 AM EDT | River Flood Warning | MRX | Hancock | 33 hr |
| Mar 28, 11:10 AM EDT | Areal Flood Warning | MRX | Claiborne, Grainger, Greene, Hamblen, Hancock, Hawkins and 2 more | 21 hr |
| Mar 28, 11:11 AM EDT | Areal Flood Warning | MRX | Claiborne, Grainger, Greene, Hamblen, Hancock, Hawkins and 2 more | 20 hr |
| Mar 28, 11:43 AM EDT | Areal Flood Warning | MRX | Anderson, Knox, Loudon, Morgan, Roane | 3 hr |
| Mar 28, 12:38 PM EDT | Areal Flood Warning | MRX | Greene, Hawkins, Unicoi, Washington | 3 hr |
| Mar 28, 12:43 PM EDT | Areal Flood Warning | MRX | Carter, Johnson | 5 hr |
Nearby
Special Weather Statements in Tennessee, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.